# SDR AALA202407182178

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 36,859 hours, 7,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT-HAND AFT DOOR DAMPENER #4 BELOW LIMITS. REPLACED FILLING VALVE PER AMM 52-10-00.
